Głazowska Dorota
e-mail: D.Glazowska@wmie.uz.zgora.pl

1D. Głazowska, W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
A square iterative roots of some mean-type mappings,
Journal of Difference Equations and Applications (published online) (2017).
2D. Głazowska, P. Leonetti, J. Matkowski, S. Tringali,
Commutativity of integral quasi-arithmetic means on measure spaces,
Acta Math. Hungar. (published online) (2017).
3D. Głazowska, J. Matkowski,
Subcommuting and commuting real homographic functions,
Journal of Difference Equations and Applications 22 2(2016), 177-187.
4D. Głazowska, J. Matkowski,
Uniformly bounded composition operators,
Bulletin of Australian Mathematical Society 92 (2015), 463-469.
5F. Armao, D. Głazowska, S. Rivas, J. Rojas,
Uniformly bounded composition operators in the Banach space of bounded (p, k)-variation in the sense of Riesz-Popoviciu,
Central European Journal of Mathematics 11 2(2013), 357-367.
6D. Głazowska, J. Guerrero, J. Matkowski, N. Merentes,
Uniformly bounded composition operators on a Banach space of bounded Wiener-Young variation functions,
Bull. Korean Math. Soc. 50 2(2013), 675-685.
7D. Głazowska, J. Matkowski, N. Merentes, J. L. Sanchez,
Uniformly bounded composition operators in the Banach space of absolutely continuous functions,
Nonlinear Analysis. Theory, Methods & Applications 75 13(2012), 4995-5001.
8D. Głazowska,
Some Cauchy mean-type mappings for which the geometric mean is invariant,
Journal of Mathematical Analysis and Applications 375(2011), 418-430.
9D. Głazowska,
A solution of an open problem concerning Lagrangian mean-type mappings,
Central European Journal of Mathematics 9 5(2011), 1067-1073.
10D. Głazowska,
An invariance of the geometric with respect to Lagrangian conditionally homogeneous mean-type mappings,
Demonstratio Mathematica 40 2(2007), 289-302.

1     2     NEXT Page